mental-health-icon
Side effect of Arip
Hi Doctor, My spouse is going under treatment & doctor has suggested Arip tablet , she is facing lot of side effect such as weight gain,head shaking,dry mouth.We contacted doctor but they dont have option to change the tablet.Can you please suggest is there any medicine which as less side effects which is alternate to Arip
7841 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Tab Arip MT causes wieght loss. Dryness of mouth is also not common side effects of the drug. The cause of wieght gain must be something else.
Answered
Flag this Answer
Flag this answer
3/3 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.